| Model Number |
TFNT00 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had glistenings.The iol was exchanged for unspecified advanced technology intraocular lens.Clinical reason for explant mentioned as glare.Additional information has been requested, received and stated there was no further patient impact.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).